# SDR VNAA0707011

- Difficulty date: July 19, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 7,471 hours, 7,594 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 761339D
- Part serial: 1061
- Condition: Damaged
- Location: Right
- Part time: 7,471 hours, 7,594 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE ADG DEPLOYED IN FLIGHT WITH NO CAUSE. MAINTENANCE REMOVED AND REPLACED THE ADG IAW THE AIRCRAFT MM.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. AIRCRAFT WAS RELEASED FOR SERVICE.
